Previous |  Up |  Next


Title: Equicontinuous commutative semigroups of onto functions (English)
Author: Husch, Lawrence S.
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 23
Issue: 1
Year: 1973
Pages: 45-49
Summary lang: English
Category: math
MSC: 54H15
idZBL: Zbl 0255.54033
idMR: MR0317306
Date available: 2008-06-09T13:59:59Z
Last updated: 2016-04-06
Stable URL:
Reference: [1] P. F. Duvall, Jr., L. S. Husch: Analysis on Topological manifolds.(to appear). Zbl 0246.54050
Reference: [2] P. F. Duvall, Jr., L. S. Husch: Regular properly discontinuous $Z\sp{n}$-actions on open manifolds.(to appear).
Reference: [3] M. K. Fort, Jr.: One-to-one mappings onto the Cantor set.J. Indian Math. Soc. 25 (1961), 103-107. MR 0139142
Reference: [4] J. L. Kelley: General Topology.D. Van Nostrand Co., Inc., New York (1955). Zbl 0066.16604, MR 0070144
Reference: [5] D. Montgomery: Almost periodic transformation groups.Trans. Amer. Math. Soc. 42 (1937), 322-332. Zbl 0017.29902, MR 1501924, 10.1090/S0002-9947-1937-1501924-0
Reference: [6] A. B. Paalman-de Miranda: Topological semigroups.Mathematisch Centrum Amsterdam (1970). Zbl 0242.22003


Files Size Format View
CzechMathJ_23-1973-1_7.pdf 596Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo